A note on the singularity category of an endomorphism ring

Xiao-Wu Chen School of Mathematical Sciences, University of Science and Technology of China

Category Theory Rings and Algebras mathscidoc:1701.04004

Arkiv for Matematik, 53, (2), 237-248, 2013.12
We propose the notion of partial resolution of a ring, which is by definition the endomorphism ring of a certain generator of the given ring. We prove that the singularity category of the partial resolution is a quotient of the singularity category of the given ring. Consequences and examples are given.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:39 uploaded by arkivadmin ] [ 127 downloads ] [ 0 comments ]
@inproceedings{xiao-wu2013a,
  title={A note on the singularity category of an endomorphism ring},
  author={Xiao-Wu Chen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203639907496078},
  booktitle={Arkiv for Matematik},
  volume={53},
  number={2},
  pages={237-248},
  year={2013},
}
Xiao-Wu Chen. A note on the singularity category of an endomorphism ring. 2013. Vol. 53. In Arkiv for Matematik. pp.237-248. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203639907496078.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved